# SDR AALA20090427TUL03

- Difficulty date: April 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,714 hours, 16,241 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EDGE OF DOUBLER RECESS ON DOOR, PART NUMBER DOO2497.  INSTALLED DOUBLER PER AARD 52-30-00-4.
